EconPapers    
Economics at your fingertips  
 

Choquet Integrals With Respect to Non-Monotonic Set Functions

A.M.B. De Waegenaere and Peter Wakker
Additional contact information
A.M.B. De Waegenaere: Tilburg University, School of Economics and Management

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 0efb90b154b/download (application/pdf)

Related works:
Working Paper: Choquet Integrals With Respect to Non-Monotonic Set Functions (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:85f2b7aa-da15-4c19-9765-b73b0e8dfd45

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-03-22
Handle: RePEc:tiu:tiutis:85f2b7aa-da15-4c19-9765-b73b0e8dfd45